# SDR CALA2025091108763

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N39450
- Make and model: Boeing 737924ER
- Aircraft serial: 40004
- Aircraft time: 39,897 hours, 14,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 2L GIRT BAR IS DIFFICULT TO REMOVE FROM STOWED POSITOIN.  ADJUSTED 2L GIRT BAR SO THAT IT FITS ITS STOWAGE CLAMPS.
